Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IrishGurl2009

Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About IrishGurl2009

  • Rank
    Junior Member

Profile Information

  • Location
    IN

Recent Profile Visitors

1374 profile views
  1. i am currently on my 6th week of Ortho Tri-Cyclen (non-LO) the derm also prescribed 50 mg of sprio and 200 mg of doxy a day. I do not think the meds are working. The derm said to give it at least 3 months, so i guess thats what i'll do. But i really do not like the bc because, in addition to the weight gain and nausea, i feel like an emotional basket case and i live with my dad and two brothers. it is not fun. ( i could see a few obstacles to the effectiveness of my treatment. Because I've bee
  2. it could be your pillow case. maybe change the detergent you use to baby detergent and wash it every couple of days. i think something is irritating those areas of your face.
  3. Hey, did you guys hear that Perscriptives is going out of business? http://www.theepochtimes.com/n2/content/view/22807/
  4. Where in Ireland you from?? :)

    1. You Irish from Indiana?

      1. completely agree! irish ppl are the best! :-)

        1. Hello, sorry I had to say something, cause irish people are cool! Lol.

          1. Wow. You're all amazing! Thank you for the quick responses and great advice! I didn’t realize it was that bad, honestly. I’ve seen this face every morning for the past month and have become used to it I guess. (What does annoy the heck out of me is talking to people and they stare at my cheeks instead of looking me in the eyes!) Anyway, my face is very sensitive to even the slightest touch. I have to be uber gentle while applying facial cleanser. I am currently using Avalon Organics Cleansin
          2. Hey guys! I don't know what is going on with my left cheek. It began about three weeks ago with a cluster in the center, which I thought was stressed induced because I was home for spring break and had family issues to deal with. But now, I am back in school and it seems to get worse, and worse, and worse! While I was at home my derm perscribed 800 mg of bactrim 2xs/day, clindamycin topical, and tazorac topical. It's been three weeks and, like I said, its just getting worse. PLEASE HELP!!!! N
          3. IrishGurl2009

            Lately

            I don't know what's going on. But this is my face lately. I started the Paleo diet 3/25/09. Currently taking 800mg Bactrim, and cleomycin topical. Derms sucks, btw!
          4. ok. I tried BM for an entire year, and then the color changed on my skin. It looked really ashen and just gross! So, i returned it to sephora and asked to get samples of other foundations. I tried makeup forever high def, and it made me break out. I also tried smashbox, but it looked cakey. I bought Urban Decay mineral foundation last month and LOVE IT! No breakouts, not oily, and matches me soooooo well!!! :-D I have also tried EM but i never found the right color, that was extremely annoying..
          5. Ooooh boy! I had the same issue. Why don't the girls in my family wear makeup?? Anyway, I recommend heading to sephora and let them teach you. The girls in there are a great help. I ended up buying the beginners set of Bare Minerals. It lasted a year for around $60. It was a great starter kit! I highly recommend it.
          6. Hey! I tried ice on my cyst last week, and it didn't seem to work. So i tried heat instead and that seemed to do the trick. i've attached a pic of my face as of yesterday. I'm so sorry you're in so much pain. Have you talked to the doc about upping your tane? I start my first round next month. keep us updated.
          ×